# SDR DL76L101179

- Difficulty date: May 10, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 90,570 hours, 13,296 cycles
- Engine: Pwa PW4060
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON STRUT UPPER SPAR ATTACH FITTING BUSHING REPLACED IAW 54-53-90, FIG 201, REPAIR 2.
